RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1980, Volume 35, Issue 2(212), Pages 55–65 (Mi umn3193)  

A survey of Linnik's large sieve and the density theory of zeros of $L$-functions

A. F. Lavrik


Full text: PDF file (675 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1980, 35:2, 63–76

Bibliographic databases:

UDC: 519.2
MSC: 11M41, 11N35, 11N05
Received: 20.04.1979

Citation: A. F. Lavrik, “A survey of Linnik's large sieve and the density theory of zeros of $L$-functions”, Uspekhi Mat. Nauk, 35:2(212) (1980), 55–65; Russian Math. Surveys, 35:2 (1980), 63–76

Citation in format AMSBIB
\Bibitem{Lav80}
\by A.~F.~Lavrik
\paper A~survey of Linnik's large sieve and the density theory of zeros of $L$-functions
\jour Uspekhi Mat. Nauk
\yr 1980
\vol 35
\issue 2(212)
\pages 55--65
\mathnet{http://mi.mathnet.ru/umn3193}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=571646}
\zmath{https://zbmath.org/?q=an:0426.10051|0456.10020}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1980RuMaS..35...63L}
\transl
\jour Russian Math. Surveys
\yr 1980
\vol 35
\issue 2
\pages 63--76
\crossref{https://doi.org/10.1070/RM1980v035n02ABEH001626}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1980ME81800002}


Linking options:
  • http://mi.mathnet.ru/eng/umn3193
  • http://mi.mathnet.ru/eng/umn/v35/i2/p55

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:295
    Full text:140
    References:36
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019